# SDR CALA2025111711245

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 79,145 hours, 30,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY ESCAPE LIGHT OUT,  RELAMPED, NO HELP.  REF AMM 33-51-04 FOR LAMP REPLACEMENT. RT OVERWING ESCAPE LIGHT OP CHKD NORMAL IAW AMM 33-51-00-710-801.
